# SDR USAA2011081500030

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,931 hours, 26,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diffuser
- Part number: E035301
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN HAS BROKEN DIFFUSER PANEL.  MAINTENANCE REPLACED EXIT SIGN DIFFUSER PANEL WITH NEW LAMPS.
